Toggle Main Menu Toggle Search

Open Access padlockePrints

A Robust Gaussian Approximate Fixed-Interval Smoother for Nonlinear Systems with Heavy-Tailed Process and Measurement Noises

Lookup NU author(s): Professor Jonathon Chambers


Publication metadata

Author(s): Huang Y, Zhang Y, Li N, Chambers JA

Publication type: Article

Publication status: Published

Journal: IEEE Signal Processing Letters

Year: 2016

Volume: 23

Issue: 4

Pages: 468-472

Print publication date: 01/04/2016

Online publication date: 23/02/2016

Acceptance date: 18/02/2016

Date deposited: 30/03/2016

ISSN (print): 1070-9908

ISSN (electronic): 1558-2361

Publisher: IEEE



Find at Newcastle University icon    Link to this publication